# SDR AALA2020082549001

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RH OUTBOARD SEAT TRACK AT FR20 HAS CORROSION BETWEEN FR12 AND FR24 AND Y-1292. REMOVED AND REPLACED SEAT TRACK IAW AIRBUS DWG D53112812 ISSUE E AND A321 SRM 51-42-11.
